# SDR GAIA04067ST

- Difficulty date: March 26, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N856AA
- Make and model: Boeing 727223
- Aircraft serial: 20997
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 65224008
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE HORIZONTAL STABILIZER FRONT SPAR GIMBAL A FRAME RIGHT UPPER FORWARD AND AFT CLEVIS HOLES WERE FOUND CRACKED.  REMOVED AND REPLACED A FRAME GIMBAL SUPPORT IAW BOEING 727 AMM.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
